Orthogonal double covers of complete graphs by lobsters of diameter 5

Research output: Contribution to journalArticlepeer-review


An orthogonal double cover (ODC) of the complete graph Kn by a graph G is a collection G = {Gi i = 1, 2,..., n} of spanning subgraphs of Kn, all isomorphic to G, with the property that every edge of Kn belongs to exactly two members of G and any two distinct members of G share exactly one edge. A lobster of diameter five is a tree arising from a double star by attaching any number of pendant vertices to each of its vertices of degree one. We show that for any double star R(p, q) there exists an ODC of Kn by all lobsters of diameter five (with finitely many possible exceptions) arising from R(p, q).

Original languageEnglish (US)
Pages (from-to)129-134
Number of pages6
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
StatePublished - Aug 2008


  • Orthogonal double cover
  • Orthogonal labeling


Dive into the research topics of 'Orthogonal double covers of complete graphs by lobsters of diameter 5'. Together they form a unique fingerprint.

Cite this